# SDR CA980930011

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 6901545
- Condition: Cracked
- Location: Fuel Vent
- Part time: 5,199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, FUEL FUMES WERE NOTED IN THE WINGS.  FUEL VENT HOSE FOUND CRACKED WHERE IT GOES THROUGH A WING RIB.
